Sufficient conditions are derived for all solutions of a class of third-order nonlinear differential equations with a superlinear neutral term to be either oscillatory or convergent to zero asymptotically. Examples illustrating the results are included and some suggestions for further research are indicated.
GRACE, SAID R.; JADLOVSKA, IREN; and TUNÇ, ERCAN
"Oscillatory and asymptotic behavior of third-order nonlinear differential equations with a superlinear neutral term,"
Turkish Journal of Mathematics: Vol. 44:
4, Article 17.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss4/17